The University of Southampton
University of Southampton Institutional Repository

Automorphic group representations: a new proof of Blattner's theorem

Automorphic group representations: a new proof of Blattner's theorem
Automorphic group representations: a new proof of Blattner's theorem
0024-6107
509-522
de la Harpe, P.
dfbad1cd-44a9-4249-bd55-4f5eff55a8c7
Plymen, R.J.
76de3dd0-ddcb-4a34-98e1-257dddb731f5
de la Harpe, P.
dfbad1cd-44a9-4249-bd55-4f5eff55a8c7
Plymen, R.J.
76de3dd0-ddcb-4a34-98e1-257dddb731f5

de la Harpe, P. and Plymen, R.J. (1979) Automorphic group representations: a new proof of Blattner's theorem. Journal of the London Mathematical Society, 19 (3), 509-522. (doi:10.1112/jlms/s2-19.3.509).

Record type: Article

Full text not available from this repository.

More information

Published date: June 1979
Organisations: Pure Mathematics

Identifiers

Local EPrints ID: 359965
URI: https://eprints.soton.ac.uk/id/eprint/359965
ISSN: 0024-6107
PURE UUID: b5de2d49-7051-40ec-bc98-8640e373bbd7

Catalogue record

Date deposited: 26 Nov 2013 13:15
Last modified: 25 Jun 2018 16:31

Export record

Altmetrics

Download statistics

Downloads from ePrints over the past year. Other digital versions may also be available to download e.g. from the publisher's website.

View more statistics

Atom RSS 1.0 RSS 2.0

Contact ePrints Soton: eprints@soton.ac.uk

ePrints Soton supports OAI 2.0 with a base URL of https://eprints.soton.ac.uk/cgi/oai2

This repository has been built using EPrints software, developed at the University of Southampton, but available to everyone to use.

We use cookies to ensure that we give you the best experience on our website. If you continue without changing your settings, we will assume that you are happy to receive cookies on the University of Southampton website.

×